# SDR SWIA201641720

- Difficulty date: January 4, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 30,236 hours, 25,328 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pseu
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING AT FL220.  CABIN ALT STARTED CLIMBING. CREW DECLARED EMERGENCY. FO: 01/04/2016 TROUBLESHOT CABIN ALT CAUTION AND WARNING MESSAGE IAW FIM.  FOUND PSEU SUPPLYING GROUND TO WOW RELAY, K1GA WHILE IN WOW CONDITION CAUSING CPC TO GO THROUGH WOW PROCEDURES.  R & R PSEU IAW AMM.  PERFORMED OPS TEST OF THE PSEU IAW AMM.  PERFORMED FUNCTIONAL TEST OF THE CPC IAW AMM. NO DEFECTS NOTED.  R & R WOW RELAYS K1GA AND K2GA.   PASSED FUNCTIONAL FLIGHT NO DEFECTS NOTED.
